# SDR USAA040788

- Difficulty date: September 25, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT Q5, KEEL BEAM, 2 INCHES X 40 INCHES AREA CORROSION; LEVEL 1 TASK NR C53-208-01, L KEEL BEAM STA 500D-540.  REMOVED AND REPLACED, SPLICED IN NEW SECTION IAW TYP REP 53-60-09.
